It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by simon on December 01, 1999 at 12:24:26:

In Reply to: Re: Glucosamine chondrotin and increased energy posted by Linda on November 20, 1999 at 18:29:01:

: : Hi: I've been taking Glucosamine chondrotin for a couple of months for my knees. Have'nt notice much difference with them but have noticed an increase in my energy level. At first attributed it to all the vegies I was eating, but Also have my dog on Glucosamine for his arthritis and he has had an incredible increase of energy. Anyone else out there noticed this with glucosamine chondrotin? Thanks.
: :I've been taking it for about 3 months. I do have more energy but I thought it was because my joints hurt less. It has repaired my ankle, wrist, and several joints in my hands. They are still weak but much, much better.
has anyone had side effects from the glucosamine?
I just started a few days ago and heard about
diarrhea. Thanks, Simon


Follow Ups

All times are GMT -7. The time now is 02:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!